Публикация №2608

Название публикацииTURNPIKE THEOREMS FOR MARKOV GAMES
Название на другом языке
Тип публикацииСтатья
ИзданиеDynamic Games and Applications
ИздательНе задан
ISBNНе задан
DOI10.1007/s13235-012-0047-6
Год издания2012
Том2
Номер3
ГлаваНе задан
Страницы294–312
АннотацияНе задан
АвторыКолокольцов Василий Никитич
и др.
ссылка в Internet
РИНЦ1
WoS8
Цитируемые
публикации авторов
ИПИ РАН

(2012) MEAN FIELD GAMES AND NONLINEAR MARKOV PROCESSES

(2012) NONLINEAR MARKOV GAMES ON A FINITE STATE SPACE (MEAN-FIELD AND BINARY INTERACTIONS)

(2010) NONLINEAR MARKOV PROCESSES AND KINETIC EQUATIONS

(2009) THE OPTIMAL ASSIGNMENT PROBLEM FOR A COUNTABLE STATE SPACE

(1989) TURNPIKES AND INFINITE EXTREMALS IN MARKOV DECISION PROCESSES

(2010) UNDERSTANDING GAME THEORY: INTRODUCTION TO THE ANALYSIS OF MANY AGENT SYSTEMS WITH COMPETITION AND COOPERATION